Research ArticleOpen accessIn the keywordsA Rigorous Proof for the Invariant Study of the Problem in Section VI in "Matched Subspace Detectors"Fangyuan Nan, Yaonan Wang, Fuhai LiJournal of Mathematics and Statistics, Vol. 5, Issue 2 · 30 Jun 2009 · 6,974 accessesView PDFCite
2 results for “invariant transformation group”
Set a search alertResearch ArticleOpen accessAll words, across the recordConvergence of Renormalization Group Transformations of Gibbs Random FieldFarida Kachapova, Ilias KachapovJournal of Mathematics and Statistics, Vol. 12, Issue 3 · 27 Jul 2016 · 7,012 accessesView PDFCite